# SDR USAA050359

- Difficulty date: February 18, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - BRACKETS, 1 INCH X 3 INCH CORROSION, 4 BRACKETS.  CORROSION; LEVEL 1; TASK C53-107-02 THRESHOLD SUPPORT BRAKETS, FWD DOOR ENTRY FLOOR STRUCTURE.  PARTS REPLACED IAW MFG DWG. (K)
